# SDR AALA202311169637

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 36,717 hours, 4,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FWD EMERGENCY LIGHT ON SEAT 5G INOP DURING PS CHECK J/C 72L00005043. MAINTENANCE REMOVED AND REPLACED FWD EMER LIGHT AT SEAT 5G REF. AMM 33-51-05.
